# SDR AALA2019032189028

- Difficulty date: March 16, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361084300200
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 211EF WAS DELAMINATED.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006.
